# SDR CA150716003

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 523 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Support
- Part number: 13A02070004
- Condition: Damaged
- Location: Rt Float
- Component: Float
- Component part number: 10000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATHTUB FITTING FOUND IN FLOAT DURING PRECAUTIONARY INSPECTION, AFT FLOAT SUPPORT.  HOLE ELONGATION NOTED IN RT FLOAT.
